Follow us:
  1. Home
  2. News
  3. Recalls

American Health Packaging recalls Ranitidine tablets

The medication may be contaminated with a probable cancer-causer

Photo
Photo source: FDA
American Health Packaging is recalling 11 lots of Ranitidine tablets.

The medication, used for treatment of ulcers, may be contaminated with N-nitrosodimethylamine (NDMA), a probable cancer-causer.

There are no reports of injury or adverse events to date.

The following lots of the histamine-2 blocker, which decreases the amount of acid created by the stomach, are being recalled:

Product Description

AHP Lot No.

Expiration Date

AHP Ranitidine Tablets, USP 150 mg, 100 count Unit Dose Blisters
Carton NDC#: 60687-322-01
(Individual Dose NDC: 60687-322-11)
17951612/31/2019
17974512/31/2019
18071202/29/2020
18081904/30/2020
18140305/31/2020
18254405/31/2020
18315505/31/2020
18323605/31/2020
18573912/31/2020
18660012/31/2020
18670212/31/2020

The recalled product was distributed to wholesalers nationwide for use in hospitals.

What to do

Pharmacies that have received the recalled product should contact the company at (877) 475-5864 from 9:00 am - 5:00 pm (EST) Monday thru Friday to receive a return packet.

Consumers who have the recalled products should stop using them, and may contact Inmar Pharmaceuticals Services at (800) 967-5952 (option 1) from 9:00 am - 5:00 pm (EST) Monday through Friday for more information.

Share your comments